Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 135, NWS Tulsa, OK

May 30, 2013Craig County, Delaware County, Mayes County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 30, 2013, 5:45 PM CDT for Craig County, Delaware County, Mayes County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2013, 5:45 PM CDT (22:45 UTC)
Expired
May 30, 2013, 6:30 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Craig County, OK, Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 74 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 12:52 PM CDTTornado WatchSPC10 hr
May 30, 1:21 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WUUS54 KTSA 302245
SVRTSA
OKC035-041-097-302330-
/O.NEW.KTSA.SV.W.0135.130530T2245Z-130530T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
  CENTRAL DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
  NORTHEASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 630 PM CDT

* AT 541 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LANGLEY...
  MOVING EAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DISNEY...CHLOETA...JAY...HONEY CREEK STATE PARK AND GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AWAY FROM WINDOWS AND DOORS. PREPARE
TO TAKE TORNADO PRECAUTIONS ON SHORT NOTICE.

&&

LAT...LON 3661 9463 3632 9462 3637 9514 3655 9514
TIME...MOT...LOC 2245Z 270DEG 21KT 3646 9503

$$
2 follow-up statements
411 
WWUS54 KTSA 302306
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
606 PM CDT THU MAY 30 2013

OKC035-097-302316-
/O.CAN.KTSA.SV.W.0135.000000T0000Z-130530T2330Z/
CRAIG OK-MAYES OK-
606 PM CDT THU MAY 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MAYES AND
SOUTHEASTERN CRAIG COUNTIES IS CANCELLED...

LAT...LON 3636 9501 3657 9500 3661 9463 3632 9462
TIME...MOT...LOC 2306Z 250DEG 20KT 3651 9494

$$

OKC041-302330-
/O.CON.KTSA.SV.W.0135.000000T0000Z-130530T2330Z/
DELAWARE OK-
606 PM CDT THU MAY 30 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
CENTRAL DELAWARE COUNTY...

AT 603 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
CHLOETA...MOVING EAST AT 25 MPH. 

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ZENA...
JAY...LAKE EUCHA STATE PARK...HONEY CREEK STATE PARK AND GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3636 9501 3657 9500 3661 9463 3632 9462
TIME...MOT...LOC 2306Z 250DEG 20KT 3651 9494

$$
481 
WWUS54 KTSA 302313
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT THU MAY 30 2013

OKC041-302323-
/O.CAN.KTSA.SV.W.0135.000000T0000Z-130530T2330Z/
DELAWARE OK-
613 PM CDT THU MAY 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DELAWARE COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3636 9501 3657 9500 3661 9463 3632 9462
TIME...MOT...LOC 2313Z 250DEG 20KT 3652 9489

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:59 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, May 30, 2:59 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
259 PM CDT THU MAY 30 2013

.DISCUSSION...
DISCRETE SUPERCELL THUNDERSTORMS ONGOING THIS AFTERNOON ACROSS
CENTRAL OKLAHOMA...EXTENDING INTO NORTHEAST OKLAHOMA. STORMS HAVE
DEVELOPED ALONG FRONT/DRY LINE AND CONVECTIVE OUTFLOW BOUNDARY
FROM THIS MORNINGS CONVECTION ACROSS FAR NORTHEAST OKLAHOMA.
ATMOSPHERE REMAINS VERY UNSTABLE ACROSS PORTIONS OF EASTERN
OKLAHOMA WITH MLCAPE VALUES AROUND 3000 J/KG. DEEP LAYER SHEAR
WILL REMAIN FAVORABLE FOR SUPERCELLS WITH THE THREAT FOR DAMAGING
WINDS/TORNADOES THROUGH THE EVENING HOURS AS LOW LEVEL WIND FIELDS
INCREASE. SEVERE THREAT SHOULD SLOWLY DIMINISH OVERNIGHT AS
ATMOSPHERE BEGINS TO STABILIZE WITH THUNDERSTORM ACTIVITY
REFOCUSING FURTHER NORTH ACROSS KANSAS/MISSOURI.

ANOTHER ROUND OF SIGNIFICANT SEVERE WEATHER IS EXPECTED AGAIN ON
FRIDAY AS CONDITIONS REMAIN FAVORABLE FOR SUPERCELLS. STORMS
SHOULD BECOME MORE LINEAR WITH TIME INTO FRIDAY NIGHT WITH THE
POTENTIAL FOR SIGNIFICANT FLOODING AS STRONG THUNDERSTORMS TRAIN
OVER THE SAME AREAS. FLOODING THREAT WILL LIKELY CONTINUE INTO
SATURDAY MORNING BEFORE CONVECTIVE LINE SHIFTS SOUTHEAST SATURDAY
AFTERNOON OR EVENING WITH FROPA.

MILD CONDITIONS EXPECTED BEHIND THE FRONT SUNDAY INTO THE EARLY
PART OF THE WEEK AS SURFACE HIGH PRESSURE BUILDS OVER THE SOUTHERN
PLAINS. THUNDERSTORM CHANCES WILL BEGIN TO INCREASE BY MID WEEK AS
ZONAL FLOW ALOFT BECOMES ESTABLISHED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  85  70  80 /  70  60  90  50
FSM   69  87  72  81 /  60  20  80  80
MLC   73  85  73  80 /  40  20  70  70
BVO   70  84  66  80 /  70  80  90  40
FYV   68  82  69  79 /  60  40  80  80
BYV   67  84  66  78 /  60  40  90  80
MKO   71  85  71  80 /  60  20  80  70
MIO   70  83  65  79 /  70  60  90  70
F10   72  85  72  79 /  50  20  80  70
HHW   72  87  73  83 /  30  10  40  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071.

AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...05
LONG TERM....12
Hazardous weather outlook, May 30, 12:58 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CDT THU MAY 30 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1258 PM CDT THU MAY 30 2013

...SEVERE STORMS WITH SOME TORNADO POTENTIAL TONIGHT AND FRIDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA....NORTHEAST OKLAHOMA.
	ONSET...AFTER 4 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTH OF HIGHWAY 412 IN NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

SEVERE THUNDERSTORMS ARE LIKELY ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL ALL BE PRIMARY THREATS. STRONG AND LONG
TRACK TORNADOES WILL BE POSSIBLE. ISOLATED FLASH FLOODING WILL ALSO
BE A CONCERN.

THUNDERSTORMS HAVE BEEN ONGOING THROUGH THE DAY ACROSS PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...WITH THE MOST VIGOROUS
DEVELOPMENT SEEN ACROSS PARTS OF NORTHEAST OKLAHOMA ALONG AN OUTFLOW
BOUNDARY FROM EARLIER CONVECTION. ADDITIONAL STORMS ARE DEVELOPING
ACROSS SOUTHWEST AND CENTRAL OKLAHOMA IN THE VICINITY OF THE
DRYLINE. INSTABILITY AND DEEP LAYER SHEAR ACROSS THE REGION ARE
SUPPORTIVE OF DISCRETE SUPERCELL DEVELOPMENT...ESPECIALLY WITH THE
DRYLINE STORMS. THE THREAT OF LONG TRACK TORNADOES WILL BE HIGHEST
WITH ANY STORMS THAT ARE ABLE TO ANCHOR TO THE AFOREMENTIONED
OUTFLOW BOUNDARY. THIS IS MOST LIKELY TO OCCUR ACROSS PARTS OF
NORTHEAST OKLAHOMA ALONG AND TO THE NORTH OF INTERSTATE
44...INCLUDING THE TULSA METRO AREA. STORMS WILL EVENTUALLY CONGEAL
INTO CLUSTERS OR LINES AND MOVE EAST INTO NORTHWEST ARKANSAS...AND
PERHAPS PARTS OF SOUTHEAST OKLAHOMA THIS EVENING.

PARTS OF NORTHEAST OKLAHOMA HAVE RECEIVED 3 TO 5 INCHES OF RAINFALL
IN THE PAST 18 HOURS...AND TRAINING OF STORMS OVER THESE SAME AREAS
COULD LEAD TO FLOODING LATER TODAY AND TONIGHT. THIS IS MOST LIKELY
TO OCCUR IN AREAS TO THE NORTH OF HIGHWAY 412.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
         HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

A COLD FRONT WILL SAG INTO NORTHEAST OKLAHOMA FRIDAY AFTERNOON...AND
INTO NORTHWEST ARKANSAS FRIDAY NIGHT...INTERACTING WITH A VERY
UNSTABLE AIRMASS OVER THE REGION. WINDS ALOFT WILL REMAIN FAVORABLE
FOR THE DEVELOPMENT OF ORGANIZED STORMS. EARLY IN THE EVENT THE
THREAT FOR VERY LARGE HAIL AND TORNADOES EXISTS...WITH A TRANSITION
TOWARD DAMAGING WINDS AND HEAVY RAINFALL INTO FRIDAY NIGHT. WINDS
ALOFT WILL BE PARALLEL TO THE BOUNDARY...SUGGESTING THAT STORMS WILL
GROW INTO CLUSTERS AND TRAIN OVER THE SAME AREAS. WIDESPREAD
FLOODING WILL BECOME AN INCREASING CONCERN BECAUSE OF THIS...WITH
ISOLATED AREAS POTENTIALLY SEEING AS MUCH AS 9 TO 10 INCHES OF RAIN
THROUGH SATURDAY MORNING.

THE RISK FOR STORMS WILL SHIFT SOUTHEAST WITH THE FRONT ON
SATURDAY...DOWN INTO WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA.

ANOTHER BOUNDARY IS EXPECTED TO AFFECT THE REGION TOWARD THE
MIDDLE OF NEXT WEEK...AND WILL BRING ANOTHER CHANCE OF THUNDERSTORMS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT PERSONNEL AND FIRST RESPONDERS SHOULD CONTINUE
TO MONITOR FORECASTS AND ONGOING WEATHER CONDITIONS DUE TO THE
EXPECTATION OF SEVERAL DAYS OF SEVERE WEATHER AND FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 30, 5:04 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             SAND SPRINGS            36.14N 96.11W
05/30/2013  E1.00 INCH       TULSA              OK   AMATEUR RADIO

&&

SFP
Special weather statement, May 30, 5:29 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT THU MAY 30 2013

OKZ056-060>062-067-302315-
MAYES OK-NOWATA OK-ROGERS OK-TULSA OK-WAGONER OK-
529 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN MAYES...SOUTHEASTERN NOWATA...ROGERS...NORTHEASTERN
     TULSA AND NORTHWESTERN WAGONER

AT 529 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF TALALA TO TULSA...MOVING EAST AT
30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...CLAREMORE...INOLA...CATOOSA...VERDIGRIS...TIAWAH...
FOYIL...OOLOGAH...BUSHYHEAD...TALALA...CHELSEA...OWASSO AND TULSA
INTERNATIONAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3660 9543 3660 9533 3659 9533 3659 9532
      3607 9548 3612 9594 3662 9572
TIME...MOT...LOC 2229Z 270DEG 25KT 3660 9562 3612 9582
Special weather statement, May 30, 5:37 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT THU MAY 30 2013

OKZ058-302315-
OTTAWA OK-
537 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     EASTERN OTTAWA

AT 537 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF OTTAWA TO 8 MILES SOUTH OF
WYANDOTTE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WYANDOTTE...OTTAWA...PEORIA...
QUAPAW...CARDIN...PICHER AND TWIN BRIDGES STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3699 9461 3668 9461 3667 9473 3700 9489
      3701 9483 3700 9462
TIME...MOT...LOC 2237Z 254DEG 30KT 3691 9478 3668 9468
Local storm report, May 30, 5:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             6 S TULSA               36.05N 95.92W
05/30/2013  E0.88 INCH       TULSA              OK   BROADCAST MEDIA

            IN SOUTH TULSA

&&

SFP
Local storm report, May 30, 5:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             4 N BIXBY               36.00N 95.88W
05/30/2013  E1.00 INCH       TULSA              OK   PUBLIC

&&

SFP
Local storm report, May 30, 5:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             BROKEN ARROW            36.05N 95.79W
05/30/2013  E0.75 INCH       TULSA              OK   AMATEUR RADIO

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee32 min
May 29, 7:33 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa57 min
May 29, 8:18 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Nowata, Osage, Rogers, Tulsa and 2 more57 min
May 29, 8:55 PM CDTSpecial Weather StatementTSAOkmulgee35 min
May 29, 9:13 PM CDTSpecial Weather StatementTSACraig32 min
May 29, 9:52 PM CDTSpecial Weather StatementTSAOttawa38 min
May 29, 10:30 PM CDTSevere Thunderstorm WarningTSAOsage45 min
May 29, 11:04 PM CDTSpecial Weather StatementTSAWashington26 min
May 29, 11:23 PM CDTSpecial Weather StatementTSAMuskogee37 min
May 29, 11:46 PM CDTSpecial Weather StatementTSAPawnee29 min
May 30, 12:21 AM CDTSpecial Weather StatementTSAMuskogee24 min
May 30, 12:28 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah32 min
May 30, 12:35 AM CDTTornado WarningTSACherokee, Muskogee, Sequoyah25 min
May 30, 12:45 AM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Muskogee, Sequoyah60 min
May 30, 1:08 AM CDTSpecial Weather StatementTSAWashington52 min
May 30, 2:36 AM CDTSpecial Weather StatementTSAMuskogee39 min
May 30, 4:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 30, 4:58 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington62 min
May 30, 6:52 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington3 hr
May 30, 8:14 AM CDTRiver Flood WarningTSAOsage24 hr
May 30, 8:14 AM CDTRiver Flood WarningTSAOsage, Tulsa43 hr
May 30, 8:14 AM CDTRiver Flood WarningTSATulsa42 hr
May 30, 8:19 AM CDTRiver Flood WarningTSAWashington3 days
May 30, 8:19 AM CDTRiver Flood WarningTSARogers, Tulsa4 days
May 30, 8:22 AM CDTRiver Flood WarningTSAOttawa5 days
May 30, 8:39 AM CDTSpecial Weather StatementTSAMcIntosh36 min
May 30, 9:49 AM CDTSpecial Weather StatementTSADelaware41 min
May 30, 10:02 AM CDTRiver Flood WatchTSAOttawa6 hr
May 30, 10:02 AM CDTRiver Flood WatchTSAAdair48 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee35 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee, Delaware62 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee48 hr
May 30, 10:41 AM CDTSpecial Weather StatementTSAOsage, Washington49 min
May 30, 10:52 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more50 hr
May 30, 11:28 AM CDTSpecial Weather StatementTSAOsage, Washington47 min
May 30, 11:35 AM CDTSevere Thunderstorm WarningTSALeFlore40 min
May 30, 12:17 PM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington28 min
May 30, 12:25 PM CDTFlash Flood WarningTSAOsage4 hr
May 30, 12:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
May 30, 1:24 PM CDTSevere Thunderstorm WarningTSANowata, Washington36 min
May 30, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee61 min
May 30, 1:38 PM CDTSevere Thunderstorm WarningTSALeFlore37 min
May 30, 1:51 PM CDTTornado WarningTSAOsage, Pawnee39 min
May 30, 2:29 PM CDTTornado WarningTSAOsage, Pawnee31 min
May 30, 2:59 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
May 30, 3:24 PM CDTSpecial Weather StatementTSANowata, Washington66 min
May 30, 3:27 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington63 min
May 30, 3:32 PM CDTTornado WarningTSACreek, Pawnee58 min
May 30, 4:13 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers47 min
May 30, 4:20 PM CDTRiver Flood WarningTSAOttawa39 hr
May 30, 4:28 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa62 min
May 30, 4:33 PM CDTSevere Thunderstorm WarningTSARogers27 min
May 30, 4:51 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers54 min
May 30, 4:53 PM CDTSpecial Weather StatementTSAAdair37 min
May 30, 5:00 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes45 min
May 30, 5:06 PM CDTAreal Flood AdvisoryTSACreek, Tulsa84 min
May 30, 5:14 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa, Wagoner61 min
May 30, 5:24 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
May 30, 5:29 PM CDTSpecial Weather StatementTSARogers46 min
May 30, 5:37 PM CDTSpecial Weather StatementTSAOttawa38 min
May 30, 6:08 PM CDTAreal Flood WarningTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more6 hr
May 30, 6:16 PM CDTSpecial Weather StatementTSADelaware, Mayes29 min
May 30, 6:18 PM CDTSpecial Weather StatementTSAPawnee27 min
May 30, 6:34 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee56 min
May 30, 6:54 PM CDTTornado WarningTSACherokee, Mayes, Wagoner36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.